Skip to main content
Study

Medication-related patient safety incidents in critical care: a review of reports to the UK National Patient Safety Agency.

Thomas AN, Panchagnula U. Medication-related patient safety incidents in critical care: a review of reports to the UK National Patient Safety Agency. Anaesthesia. 2008;63(7):726-33. doi:10.1111/j.1365-2044.2008.05485.x.

Save
Print
July 16, 2008
Thomas AN, Panchagnula U. Anaesthesia. 2008;63(7):726-33.

This study categorized more than 12,000 medication-related incidents in an intensive care unit and found that the greatest number resulted during administration. Morphine was the most common medication involved.

Save
Print
Cite
Citation

Thomas AN, Panchagnula U. Medication-related patient safety incidents in critical care: a review of reports to the UK National Patient Safety Agency. Anaesthesia. 2008;63(7):726-33. doi:10.1111/j.1365-2044.2008.05485.x.